# SDR IPXA1B68449

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025105
- Part serial: 000312
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D435425 LT INBD MID FLAP COVE PANEL HAS .3750" PUNCTURE.  REPAIRED IAW EO B747-5750-43710-A AND SRM 51-70-07.
